# SDR DXTA2011103104771

- Difficulty date: October 30, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 7,664 hours, 4,675 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99144523
- Part serial: 0169
- Condition: Failed
- Location: Mlg
- Part time: 232 hours, 3,732 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, 3 GREEN LIGHTS EXTINGUISHED AND RED UNLOCK LIGHT ILLUMINATED.  COULD BE DUPLICATED BY PUSHING AFT ON NLG DURING RETRACTION. RENTAL ACTUATOR WAS INSTALLED ON PREVIOUS VISIT. SUSPECT ACTUATOR BAD. REMOVED AND INSTALLED ACTUATOR.  SPADE DOOR FIT, GOOD.  EMERGENCY GEAR BLOW DOWN CHECKED GOOD. GEAR SWINGS CHECKED GOOD. BLEED LANDING GEAR. CLEARANCE CHECKED GOOD. MAINT IAW MM 32-30-03.
